# SDR AALA2009042600831

- Difficulty date: April 26, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,717 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - INSIDE RIGHT AFT OVERWING HATCH EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT AFT OVERWING HATCH EXIT.
